Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have dizziness, swollen ears, swollen lymph nodes. On mucinex. Help?

Several weeks ago I felt dizzy one morning then a few days of cheekbone on right side of face hurting then I started having to clear my throat frequently and it felt a little scratchy now its aa little hard to swallow ears feel funny but not painful and one swollen lymp node under jaw right side strated taking mucinex last night
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and welcome to HCM!
Thanks for posting your query here.
The symptoms you are saying about seems to be with pharyngitis-inflammation of the posterior pharyngeal wall. Because of this you are not able to swallow. The causative organisms could be bacteria or viruses. Of bacteria strep throat is most common. Along with the pharyngitis may be you are having tonsillitis also. This will also cause difficulty in swallowing. The swollen lymph node is the jugular lymph node which is very common with tonsillitis. The first line of treatment will be with pencillin shot if you are not allergic to it. If not antibiotics like amoxicillin, roxid, or cefadroxyl can be used.
Please consult your GP who will check the extent of the disease and give you the right treatment. Mucinex will help you in reducing the cough only.
Hope this is helpful to you.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Luchuo Engelbert Bain's  Response
Hi and thanks for the query,
I think you might need a more detailed clinical evaluation. The mucinex you are taking is mainly indicated for the allergic component of your symptoms. from what you describe, persistence of these symptoms, especially with the onset of a tender lymph node might suggest a bacterial infection.
I suggest you get a proper clinical examination, probably from your family physician to exclude any bacterial infection of the ENT (Ear, Nose, Throat) sphere. An early diagnosis shall lead to an appropriate treatment. However, continue with your drug for now and adding a simple analgesic like Acetaminophen might help as you wait to consult with your doctor.
thanks and best regards,
Luchuo, MD.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor